Operator refinements of Schwarz inequality in inner product spaces. (English) Zbl 1430.46018

Summary: Some improvements of the celebrated Schwarz inequality in complex inner product spaces in terms of selfadjoint operators \(0\leq A\leq 1_H\) are given. Applications for orthonormal families of vectors are also provided.


46C05 Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product)
26D15 Inequalities for sums, series and integrals
Full Text: DOI


[1] Walker, SG, A self-improvement to the Cauchy–Schwarz inequality, Stat Probab Lett, 122, 86-89, (2017) · Zbl 1416.60040
[2] Dragomir, SS, Improving Schwarz inequality in inner product spaces, RGMIA Res Rep Coll, 20, (2017)
[3] Dragomir, SS, A survey on Cauchy–Bunyakovsky–Schwarz type discrete inequalities, J Inequal Pure Appl Math, 4, 3, (2003) · Zbl 1055.26013
[4] Dragomir, SS, Discrete inequalities of the Cauchy–Bunyakovsky–Schwarz type, x+225 p, (2004), Hauppauge (NY): Nova Science Publishers Inc, Hauppauge (NY)
[5] Choi, D., A generalization of the Cauchy–Schwarz inequality, J Math Inequal, 10, 4, 1009-1012, (2016) · Zbl 1354.26030
[6] Han, Y., Refinements of the Cauchy–Schwarz inequality for τ-measurable operators, J Math Inequal, 10, 4, 919-931, (2016) · Zbl 1355.47005
[7] Omey, E., On Xiang’s observations concerning the Cauchy–Schwarz inequality, Amer Math Monthly, 122, 7, 696-698, (2015) · Zbl 1333.26033
[8] Pinelis, I., On the Hölder and Cauchy–Schwarz inequalities, Amer Math Monthly, 122, 6, 593-595, (2015) · Zbl 1333.26028
[9] Tuo, L., Generalizations of Cauchy–Schwarz inequality in unitary spaces, J Inequal Appl, 2015, 201. 6 p, (2015) · Zbl 1372.26021
[10] Dragomir, SS; Mond, B., On the superadditivity and monotonicity of Schwarz’s inequality in inner product spaces, Contrib Macedonian Acad Sci Arts, 15, 2, 5-22, (1994)
[11] Dragomir, SS, Advances in inequalities of the Schwarz, Triangle and Heisenberg type in inner product spaces, (2007), New York (NY): Nova Science Publishers Inc., New York (NY)
[12] Dragomir, SS, Advances in inequalities of the Schwarz, Grüss and Bessel type in inner product spaces, (2005), Hauppauge (NY): Nova Science Publishers Inc., Hauppauge (NY)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.